Axiomatic theory of intuitionistic fuzzy sets


Demirci M.

FUZZY SETS AND SYSTEMS, vol.110, no.2, pp.253-266, 2000 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 110 Issue: 2
  • Publication Date: 2000
  • Doi Number: 10.1016/s0165-0114(98)00010-4
  • Journal Name: FUZZY SETS AND SYSTEMS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.253-266
  • Keywords: fuzzy sets, intuitionistic fuzzy sets, axiomatic theory
  • Akdeniz University Affiliated: Yes

Abstract

A Bernays-like axiomatic theory of intuitionistic fuzzy sets involving five primitives and seven axioms is presented. (C) 2000 Elsevier Science B.V. All rights reserved.